# SDR HALA2015032900047

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 21,912 hours, 52,131 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 893602
- Part serial: B90
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 22,095 hours, 52,658 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR HANDLE UP.  ACCOMPLISHED GEAR SWING IAW AMM 32-30-00, NO DEFECTS NOTED. FOR PRECAUTIONARY R & R PSEU IAW AMM 32-61-01.  R-T-S PASSED.  OK FOR SERVICE.
